Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am suffering from Pulmonary embolism and DVT in my right leg. I was discharged 10 days back and is currently on oral medications. 1. I am experiencing constant headache (migraine like condition). I found on internet that it may be the side effect of warfarin (blood thinner capsules). Please enlighten on this. 2. Can I take combiflam (Paracetamol tablets) for this? If yes, is this a permanent solution to this and will I need to take it everyday? 3. Do you suggest me wearing a compression stocking for leg? If yes can you tell me the type or send me an online link where I can buy it? 4. If I normally sit or take rest, I do not feel breath less. But I still feel exhausted and breathless if I climb stairs or do some physical activity or any kind of exertion. Is it normal as I am in recovery phase. Or the recovery is slow? How much time will take for me to breathe normally? Breathlessness started on 13th jan17 and treatment started on 5th feb after CTPA. Thanks :)

1 Doctor Answered
1) it canbe side effect 2) You should not take any NSAID like combiflam on a regular basis as it can lead to nephropathy 3) You have to sue compression stocking 4) It is due to recovery phase and you keep on doing gentle exercises to gain stamina. For breathing problem you may have to use inhalers.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.